# SDR SWIA201743534

- Difficulty date: June 6, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,831 hours, 31,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED 1) LBL9.5 WL 134 APPROX 3 INCHES LONG 60%FSH 2) RBL9.5 WL 134 APPROX 2 INCHES LONG 50%FSH 3) RBL18 WL 134 4 INCHES LONG 90%FSH 4) RBL27.50 WL 134 APPROX 1 INCH 50% FSH 5) RBL27.50 WL111 APPROX 5 INCHES LONG 60%FSH & 6) RBL18 WL 102 APPROX 3 INCHES 50%FSH ALL 6 FAILED NDT INSPECTION.   REPAIRED THE BS 621 REAR PRESSURE BULKHEAD IAW REO.
